# SDR GLBA20060935

- Difficulty date: April 11, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,181 hours, 27,399 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Dirty
- Location: Pressure Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR RETURN, FLIGHT 5141 ENROUTE, CABIN "ALTITUDE HIGH" ILLUMINATED AND NORMAL PRESSURIZATION APPEARED TO HAVE FAILED.  MX CLEANED FILTERS ON THE CABIN PRESSURE RELAY AND CHECKED ALL REMAINING FILTERS FOR ANOMALIES IAW REF MM 21-30. GROUND OPERATIONAL TESTS OK.
